Alert archive / New Jersey / Gale Watches in 2010
Gale Watch 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Mar 1, 2010, 3:32 PM EST. It took effect at Mar 3, 2010, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2010, 3:32 PM EST (20:32 UTC)
- In effect from
- Mar 3, 2010, 1:00 AM EST
- Expired
- Mar 2, 2010, 3:24 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
992 WHUS71 KPHI 012032 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EST MON MAR 1 2010 ANZ450-451-021000- /O.CAN.KPHI.GL.W.0009.000000T0000Z-100302T0300Z/ /O.EXB.KPHI.SC.Y.0022.000000T0000Z-100302T0600Z/ /O.NEW.KPHI.GL.A.0007.100303T0600Z-100304T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 332 PM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. THE GALE WARNING HAS BEEN CANCELLED. AN AREA OF LOW PRESSURE TO OUR NORTHEAST WILL PULL OUT TO SEA TONIGHT, ALLOWING THE PRESSURE GRADIENT TO SLACKEN TEMPORARILY THROUGH TUESDAY. A COASTAL STORM WILL PASS TO OUR EAST LATE TUESDAY INTO WEDNESDAY BEFORE MOVING TO OUR NORTHEAST AND OUT TO SEA THROUGH THURSDAY. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LATER TONIGHT INTO TUESDAY, BEFORE INCREASING AGAIN LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR GALE FORCE CONDITIONS LATE TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ431-452>455-021000- /O.EXT.KPHI.SC.Y.0022.000000T0000Z-100302T0600Z/ /O.NEW.KPHI.GL.A.0007.100303T0600Z-100304T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST TUESDAY. AN AREA OF LOW PRESSURE TO OUR NORTHEAST WILL PULL OUT TO SEA TONIGHT, ALLOWING THE PRESSURE GRADIENT TO SLACKEN TEMPORARILY THROUGH TUESDAY. A COASTAL STORM WILL PASS TO OUR EAST LATE TUESDAY INTO WEDNESDAY BEFORE MOVING TO OUR NORTHEAST AND OUT TO SEA THROUGH THURSDAY. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LATER TONIGHT INTO TUESDAY, BEFORE INCREASING AGAIN LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR GALE FORCE CONDITIONS LATE TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-020600- /O.EXT.KPHI.SC.Y.0022.000000T0000Z-100302T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 332 PM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST TUESDAY. AN AREA OF LOW PRESSURE TO OUR NORTHEAST WILL PULL OUT TO SEA TONIGHT, ALLOWING THE PRESSURE GRADIENT TO SLACKEN TEMPORARILY THROUGH TUESDAY. A COASTAL STORM WILL PASS TO OUR EAST LATE TUESDAY INTO WEDNESDAY BEFORE MOVING TO OUR NORTHEAST AND OUT TO SEA THROUGH THURSDAY. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LATER TONIGHT INTO TUESDAY, BEFORE INCREASING AGAIN LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR SMALL CRAFT ADVISORY CONDITIONS LATE TUESDAY NIGHT INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ROBERTSON
2 follow-up statements
594 WHUS71 KPHI 020223 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 923 PM EST MON MAR 1 2010 ANZ431-450>455-021030- /O.CAN.KPHI.SC.Y.0022.000000T0000Z-100302T0600Z/ /O.CON.KPHI.GL.A.0007.100303T0600Z-100304T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 923 PM EST MON MAR 1 2010 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-020330- /O.CAN.KPHI.SC.Y.0022.000000T0000Z-100302T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 923 PM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ SZATKOWSKI
519 WHUS71 KPHI 020824 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EST TUE MAR 2 2010 ANZ431-450>455-021630- /O.UPG.KPHI.GL.A.0007.100303T0600Z-100304T0000Z/ /O.NEW.KPHI.GL.W.0010.100303T0600Z-100304T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 AM EST TUE MAR 2 2010 ...GALE WARNING IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. LOW PRESSURE, DEVELOPING NEAR THE GULF OF MEXICO, WILL MOVE NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL PASS TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS ARE EXPECTED ON WEDNESDAY. IN ADDITION, SEAS WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-021630- /O.NEW.KPHI.SC.Y.0023.100303T0600Z-100304T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 324 AM EST TUE MAR 2 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST WEDNESDAY. LOW PRESSURE, DEVELOPING NEAR THE GULF OF MEXICO, WILL MOVE NORTHEASTWARD AND UP THE MIDDLE ATLANTIC COAST. THIS LOW WILL PASS TO THE EAST OF OUR AREA ON WEDNESDAY. NORTHEAST WINDS OF 15 TO 20 KNOTS WITH GUSTS OF 25 KNOTS ARE EXPECTED ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 1, 11:36 AM EST, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 1, 11:36 AM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 AM EST MON MAR 1 2010
.SYNOPSIS...
LOW PRESSURE SOUTH OF THE CANADIAN MARITIMES WILL MOVE OFF TO THE
EAST TONIGHT. ANOTHER LOW PRESSURE SYSTEM WILL THEN MOVE ALONG THE
NORTHERN GULF OF MEXICO TONIGHT AND TUESDAY BEFORE TURNING TO THE
NORTHEAST AND PASSING WELL EAST OF THE DELMARVA PENINSULA ON
WEDNESDAY. HIGH PRESSURE WILL THEN MOVE IN FROM THE UPPER MIDWEST
AND DOMINATE OUR WEATHER THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE IN THE UPPER ATMOSPHERE HAS FINALLY MOVED ACROSS OUR
AREA AND WILL MOVE FARTHER OFF TO THE EAST TODAY. THE SURFACE LOW
ASSOCIATED WITH THIS FEATURE WILL OSCILLATE TO THE SOUTH OF THE
CANADIAN MARITIMES TODAY. THE CYCLONIC FLOW WILL CONTINUE TO
PRODUCE NORTHWEST WINDS TODAY ALONG WITH CLOUDINESS NORTH AND WEST.
AND THERE COULD STILL BE SOME FLURRIES IN THE MOUNTAINS. AREAS TO
THE SOUTH AND EAST SHOULD SEE A FAIR AMOUNT OF SUNSHINE. HIGH
TEMPERATURES WILL RANGE FROM THE MID 30S IN THE POCONOS TO THE
MID AND UPPER 40S SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS THE OFFSHORE LOW MOVES FARTHER AWAY FROM OUR AREA TONIGHT, THE
PRESSURE GRADIENT WILL WEAKEN ALLOWING OUR WINDS TO DROP OFF A BIT.
UNFORTUNATELY, THERE'S NO HIGH PRESSURE SYSTEM TO MOVE IN AND CLEAR
THINGS OUT, SO SOME CLOUDS WILL LINGER AND SNOW FLURRIES WILL
REMAIN A POSSIBILITY IN THE NORTH. LOW TEMPERATURES WILL RANGE FROM
THE MID 20S TO THE LOW 30S. THE LOW PRESSURE SYSTEM TRACKING ALONG
THE GULF COAST WILL MOVE TO THE SOUTH ATLANTIC COAST LATE TUESDAY.
CLOUDINESS WILL BE INCREASING LATE TONIGHT THROUGH TUESDAY AND THERE
COULD BE A FEW RAIN OR SNOW SHOWERS IN THE NORTH DUE TO A MINOR
MID LEVEL IMPULSE MOVING ACROSS. HIGH TEMPERATURES TUESDAY WILL BE
IN THE MID 30S TO MID 40S. TUESDAY NIGHT AND WEDNESDAY WILL SEE OUR
AREA ON THE NORTHWEST FRINGE OF THE STORM MOVING UP THE EAST COAST.
COMPUTER MODELS CONTINUE TO KEEP THE SYSTEM TO OUR SOUTH AND EAST,
ALTHOUGH WE COULD GET INTO THE PRECIPITATION SHIELD. DEPENDING ON
TEMPERATURES AND THE INTENSITY OF THE PRECIPITATION, WE COULD SEE
EITHER RAIN OR SNOW. MY FEELING IS THAT THE INTENSITY WILL BE QUITE
LIGHT, AND THEREFORE GIVE US MORE RAIN THAN SNOW, ESPECIALLY TO THE
SOUTH AND EAST WHERE MILDER AIR WILL EXIST. TEMPERATURES TUESDAY
NIGHT WILL BE MAINLY IN THE 30S, ALTHOUGH THEY COULD GET INTO THE
MID AND UPPER 20S IN OUR NORTHERN AREAS. HIGHS ON WEDNESDAY WILL
RANGE FROM THE MID 30S NORTH TO THE LOW 40S SOUTH. THE STORM WILL
BE PULLING OFF TO THE NORTHEAST WEDNESDAY NIGHT, LEAVING US WITH
RAIN AND SNOW SHOWERS CHANGING TO ALL SNOW SHOWERS AS TEMPERATURES
DROP. LOWS BY THURSDAY MORNING WILL BE IN THE 20S TO LOWER 30S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A SIGNIFICANT CHANGE IN THE WEATHER PATTERN...ONE THAT MANY PEOPLE
HAVE BEEN WAITING FOR...IS FORECASTED FOR THE LONG TERM. THE EAST
COAST TROUGH AT THE BEGINNING OF THE EXTENDED PERIOD PROGRESSES OFF
THE COAST BY FRIDAY AND A WEAKENING UPPER RIDGE FROM THE PLAINS
WORKS ITS WAY TO THE COAST BY THE MIDDLE OF NEXT WEEKEND. A TROUGH
THEN DEVELOPS ACROSS THE CENTRAL PART OF THE COUNTRY AND THIS HELPS
AMPLIFY THE RIDGE ACROSS THE EAST. WHAT ALL THIS MEANS...IS THAT THE
STORM TRACK WILL BRING THE NEXT SIGNIFICANT LOW TO THE WEST OF OUR
AREA (BEYOND THE EXTENDED TIME FRAME). TEMPERATURES WILL RETURN BACK
TO NORMAL EARLY MARCH READINGS BY THE END OF THE WEEK AND MAY EVEN
GO A LITTLE ABOVE NORMAL.
THE LINGERING UPPER TROUGH AND SFC LOW...WHICH WILL BE MOVING INTO
THE NORTH ATLANTIC...WILL KEEP THE POSSIBILITY FOR SNOW OR RAIN
SHOWERS WED NIGHT AND PERHAPS INTO EARLY THU. POPS FOR WED NIGHT ARE
IN THE CHC RANGE WHILE SLGT CHC POPS WERE PUT IN FOR THU. OTHER THAN
THAT...THE BULK OF THE EXTENDED PERIOD WILL FEATURE DRY WEATHER.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TODAY WITH
SCATTERED TO BROKEN SKIES AROUND 4000 TO 5000 FT. WINDS CONTINUE
TO BE OUT OF THE WEST OR NORTHWEST 15 TO 20 KNOTS WITH GUSTS
AROUND 25 TO 30 KNOTS. WINDS SHOULD BEGIN TO DIMINISH LATER THIS
AFTERNOON INTO THIS EVENING.
OUTLOOK...
A COASTAL STORM IS FORECAST TO DEVELOP TO OUR SOUTH AND THEN MOVE UP
THE MIDDLE ATLANTIC COAST. THIS STORM COULD BRING LOWER CEILINGS AND
VISIBILITIES TO THE TAF SITES WITH RAIN AND/OR SNOW POSSIBLE. DRIER
CONDITIONS ARE EXPECTED TOWARD THE LATER PART OF THE WEEK.
&&
.MARINE...
WINDS ARE EXPECTED TO PICK UP ACROSS THE WATERS AS AN AREA OF LOW
PRESSURE INTENSIFIES OFF THE COAST OF MAINE. THE GALE WARNING
REMAINS IN EFFECT FOR THE NORTHERN WATERS, ALTHOUGH THEY ARE
SLIGHTLY BELOW AT THIS TIME. WINDS ON THE SOUTHERN WATERS ARE
CLOSE TO GALE FORCE, AND THERE MAY BE AN OCCASIONAL GUST TO 35 KT.
HOWEVER, WE ARE GOING TO MENTION OCCASIONAL GUSTS TO 35 KT IN THE
FORECAST AND ISSUE A MARINE WEATHER STATEMENT AS WELL SINCE WE DO
NOT EXPECT THESE WINDS TO LAST VERY LONG INTO THE AFTERNOON. WINDS
START TO DIES DOWN TONIGHT AS THE SYSTEM WEAKENS AN PUSHES OUT TO
SEA.
THE NEXT SYSTEM TO AFFECT THE REGION LOOKS TO DEVELOP OFF TO OUR
SOUTH AND MOVE UP THE MIDDLE ATLANTIC COAST. AT THIS TIME, THE
MODELS KEEP THE LOW PRETTY FAR OFFSHORE BUT BOTH WINDS AND SEAS ARE
EXPECTED TO INCREASE IN RESPONSE TO THE SYSTEM. GALE FORCE WINDS
LOOK POSSIBLE ON WEDNESDAY FOR ALL AREAS EXCEPT THE NORTHERN MOST
COASTAL WATERS. WINDS WILL START TO SUBSIDE LATE WEDNESDAY INTO
THURSDAY WITH SEAS LOOKING TO FALL BELOW 5 FT ON FRIDAY. HIGH
PRESSURE IS FORECAST TO MOVE INTO THE AREA FOR THE END OF THE WEEK
AND WEEKEND.
&&
.TIDES/COASTAL FLOODING...
SOME MODEL GUIDANCE INDICATES THAT THE NEXT SEVERAL HIGH TIDE CYCLES
COULD PRODUCE MINOR TIDAL FLOODING ALONG THE NEW JERSEY AND DELAWARE
COASTS. CONFIDENCE REMAINS ON THE LOW SIDE WITH SOME GUIDANCE
SHOWING ONLY A FEW TENTHS OF A FOOT DEPARTURES. WE WILL CONTINUE TO
MENTION THIS IN THE HWO FOR TODAY. GREATER CHANCES FOR TIDAL
FLOODING LOOK TO BE POSSIBLE FOR TUESDAYS AND WEDNESDAYS HIGH TIDES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ430-
431-452>455.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ450-451.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...O'HARA
AVIATION...ROBERTSON/MEOLA
MARINE...ROBERTSON/MEOLA
TIDES/COASTAL FLOODING...MEOLAHazardous weather outlook, Mar 1, 4:19 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 419 AM EST MON MAR 1 2010 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-067>071-021000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 419 AM EST MON MAR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ013-014-020-022>027-021000- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 419 AM EST MON MAR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. TIDE HEIGHTS COULD APPROACH MINOR FLOOD LEVELS THIS EVENING BUT WIDESPREAD FLOODING IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TIDAL DEPARTURES WILL BE INCREASING AND THE THREAT OF MINOR FLOODING WILL BE MORE LIKELY TUESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-021000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 419 AM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-021000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 419 AM EST MON MAR 1 2010 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.